On an Algebra Endomorphism Induced by a Space Map
Aequationes mathematicae, Tome 6 (1971), pp. 272-274
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1971__6_136200,
author = {E.R. BISHOP},
title = {On an {Algebra} {Endomorphism} {Induced} by a {Space} {Map}},
journal = {Aequationes mathematicae},
pages = {272--274},
year = {1971},
volume = {6},
zbl = {0222.39010},
url = {http://geodesic.mathdoc.fr/item/AM2_1971__6_136200/}
}
E.R. BISHOP. On an Algebra Endomorphism Induced by a Space Map. Aequationes mathematicae, Tome 6 (1971), pp. 272-274. http://geodesic.mathdoc.fr/item/AM2_1971__6_136200/